MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM

WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM
Catalog Number 826-213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: neck 3-4,4-5 intervertebral disc prolapse procedure: posterior cervical laminectomy and cable fixation it was reported that intra-op, product was broken.Patient achieved solid fusion.The product came in contact with the patient.No fragment remains in the patient.No patient symptoms or complication were reported as result of this event.
 
Additional Manufacturer Narrative
Product analysis: visual and optical inspection confirmed the cable has broke near the end of the connector.The welded end of the cable has also been bent and a portion of it has been broken off.Optical examination of the fracture surface revealed an angulated shear lip and a frayed end on the cable side.It appears the welded end was possibly cut with some cutters and the cable broke due to excessive force.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLAS CABLE SYSTEM
Common Device Name
CABLE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8224486
Report Number1030489-2019-00014
Device Sequence Number10813664
Product Code ISN
UDI-Device Identifier00673978047980
UDI-Public00673978047980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Catalogue Number826-213
Device Lot Number0496001W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1